# SDR CNMA200200006

- Difficulty date: July 13, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N450AX
- Make and model: Doug DC-10-10
- Aircraft serial: 46942
- Aircraft time: 67,137 hours, 26,314 cycles
- System (JASC): 2612 · Fire Detection
- Part: Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

On taxi out fire-X handle & Fuel lever lights C/B Engine #2 opened.
